# SDR MASA2025100600089

- Difficulty date: October 6, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N88359
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000696
- Aircraft time: 167,590 hours, 10,129 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: C/P Flashlight
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO FLASHLIGHT INOPERATIVE.  R & R FO FLASHLIGHT BATTERY OPS CHECK GOOD
